MAUDE Adverse Event Report: CODAN US CORPORATION CODAN; SET, ADMINISTRATION, INTRAVASCULAR

CODAN US CORPORATION CODAN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number A 3002-W
Health Effect - Clinical Code No Information (3190)
Date of Event 05/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
Defective tubing noted with kink in the filter section.

Brand Name
CODAN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CODAN US CORPORATION
3511 west sunflower ave.
santa ana CA 92704
MDR Report Key7624645
Report Number7624645
Device Sequence Number1818966
Product Code FPA
UDI-Device Identifier00813153022085
UDI-Public(01)00813153022085(17)210301(10)72730
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2018
Report Date (Section F) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/01/2021
Device Model NumberA 3002-W
Device Lot Number72730
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/05/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/05/2018